# SDR CQWR20005006

- Difficulty date: August 5, 2005
- Submitted: March 9, 2006
- Operation: General aviation
- Aircraft: N808Q
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 2,048 hours, 1,603 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 651631155
- Condition: Damaged
- Location: Fuel System
- Part time: 2,048 hours, 1,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 THRU 5 INSPECTION, FOUND REFUEL/DEFUEL FLOW LINE ASSY (P/N 6516311-55) SAWED BY THE FORWARD FLAP CROSS-OVER CABLE.  THIS LINE ASSY HAD BEEN DAMAGED MORE THAN 50 PERCENT OF THE WALL THICKNESS, AND IS LOCATED IN THE LEFT WING ROOT DRY BAY AREA FORWARD OF THE FLAP WELL.  THE LINE ASSY IS SUPPORTED BY TWO ADEL CLAMPS.  A DESCRIPTION OF THIS REPORT AND PICTURES HAVE BEEN SUBMIT TO CESSNA/CIATION VIA SERVICE CONDITION REPORT NR 200470.
